Doctor insights on:
Herbal Treatment For Burning Feeling In The Upper Abdomen
Lansoprazole makes my left upper abdomen feels less painful. Pain caused by a herbal 3 months ago.But still feeling chills almost like fever.Wht wrong?
Multifactorial: PPIs e.g. Lansoprazole make the stomach feel better by preventive the mechanism of acid production; however, there are a variety of reasons for the symptoms. Usually, when associated with fever/chill-like feeling, it could be an infection. Therefore, it is best to get this thoroughly checked. ...Read more
Depends: left upper abdomin incases the spleen , clears old blood cells and has a role in infection prevention, but it could be as easy as cool fluids drank just prior since the stomach is partly there too, if no other symptoms like bloating or pain or change in stool pattern not much concern yet. ...Read more
What seems to be the problem if you have a feeling of burning sensation on the left upper abdomen?
See a doctor: The symptom you describe could fit into multiple different diagnoses. You need to provide a full detailed history and undergo an exam by a concerned pcp who may then want to refer you to a GI doctor. Hope you feel better quickly. ...Read more
Woke to a 30 sec. burning squeezing pain between breasts.Now same feeling in upper abdomen and ribs below bra line.PCP says heart ok.What causes this?
Atypical chest pain: A heart attack is rare in a pre-menopause without underlying heart condition, extreme obesity , familial elevated cholesterol or triglycerides,spasm, Marfan's, use of cocaine, amphetamines. Causes of atypical chest pain are reflux, H pylori, elevated thyroid level, mitral valve prolapse, esophageal spasm,anxiety, food intolerances,gallbladder.Talk with a doctor, consider antacid/omeprazole ...Read more
I've been diagnosed with gastritis but my PPI doesn't seem to be helping this time. I have awful burning pain in my upper abdomen. What else can I try?
Gastritis: The usual treatment for gastritis is antacids and medications that decrease the production of acid in your stomach. I assume you are on these medications. You can buy them yourself in the pharmacy. Omeprazole is an example of medication you can buy over the counter. If despite these medications you continue to have symptoms, you need to see a gastroenterologist and have endoscopy. ...Read more
Possible PUD?: There are a lot of possibilities, but your description of burning stomach pain raises the probability of gastritis ; ulcers. Stop any non-prescribed nsaid's (aspiriin, advil, aleve, (naproxen) motrin, etc.) ; start an otc acid reducer (like Prilosec otc, Prevacid 24hr). Seek emergency care if lightheaded, worsening symptoms, vomiting coffee ground material or passing black stool or blood. Your doc can help. ...Read more
Im having occasional tightness and burning right in the middle of my upper abdomen.. Should i be concerned?
Maybe...: If you're indicating your epigastrium (just below the ribs in the midline), then you may have peptic disease (e.G ulcer, gerd, reflux) or contractions or delayed emptying of the gut in that location (stomach, mid-colon). Less likely (& appropriate to symptom duration, intensity, timing, risks) your gallbladder or pancreas may be sick. Best to get checked. ...Read more
- Talk to a doctor live online for free
- Burning feeling in the upper abdomen
- Remedies for burning feeling in the upper abdomen
- Burning feeling in center upper abdomen
- Ask a doctor a question free online
- Burning feeling in middle upper abdomen
- Burning feeling in center upper abdomen symptoms
- Causes of burning feeling in upper middle abdomen
- Home remedies for burning feeling in the upper abdomen
- Talk to a pharmacologist online for free